Communications in Mathematical Physics

The spectrum of operators elliptic along the orbits of ${\bf R}^n$ actions

Jerome Kaminker and Jingbo Xia

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 110, Number 3 (1987), 427-438.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104159314

Mathematical Reviews number (MathSciNet)
MR0891946

Zentralblatt MATH identifier
0643.58033

Subjects
Primary: 58G25
Secondary: 46L99: None of the above, but in this section 58G12

Citation

Kaminker, Jerome; Xia, Jingbo. The spectrum of operators elliptic along the orbits of ${\bf R}^n$ actions. Comm. Math. Phys. 110 (1987), no. 3, 427--438. https://projecteuclid.org/euclid.cmp/1104159314


Export citation